MAUDE Adverse Event Report: Arthrex, Inc. Syndesmosis TightRope PRO Implant, Ti; WASHER, BOLT, NUT

Arthrex, Inc. Syndesmosis TightRope PRO Implant, Ti; WASHER, BOLT, NUT
Model Number Syndesmosis TightRope PRO Implant, Ti
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 21-aug-2026, a sales representative reported via email that an ar-9925t syndesmosis tightrope pro implant experienced a button detachment from the tightrope prior to implantation.The issue was identified before use during a procedure on (b)(6) 2026.No patient harm was reported.Additional information was received on 26-aug-2026: the issue was identified while passing the button through the tibia.The button was reportedly discovered to be detached when attempting to set it on the medial side after a portion of the device had already entered the patient.The detached button was accounted for; however, it could not be reattached to the inserter.A replacement device of the same part number and lot number was used to complete the procedure.No surgical delay was reported.The procedure being performed was an ankle fracture with syndesmosis repair.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Syndesmosis TightRope PRO Implant, Ti
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50690175
Report Number1220246-2026-04634
Device Sequence Number20312075
Product Code HTN
UDI-Device Identifier00888867569447
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K253727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSyndesmosis TightRope PRO Implant, Ti
Device Catalogue NumberAR-9925T
Device Lot Number15653557
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown